# SDR ASAA2017080621541

- Difficulty date: August 6, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 37,677 hours, 11,477 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Intermittent
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT APPROX 17,000 FT AT 290K,  NOSE GEAR DOOR MOMENTARILY OPENED.  ACFT GROUNDED.  PERFORMED A GVI ON LANDING GEAR DOORS.  NO DEFECTS NOTED.  ACCOMPLISHED BITE TEST ON PSEU. NO FAULTS DETECTED IAW AMM 32-09-10.  OK FOR SERVICE.
